Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 50, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 11, 2011, 2:19 AM CDT for Rains County, Van Zandt County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2011, 2:19 AM CDT (07:19 UTC)
- Expired
- Apr 11, 2011, 3:15 AM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 11, 1:49 AM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 637 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1994 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
488
WUUS54 KFWD 110719
SVRFWD
TXC379-467-110815-
/O.NEW.KFWD.SV.W.0050.110411T0719Z-110411T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
219 AM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RAINS COUNTY IN NORTHEAST TEXAS...
VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 315 AM CDT
* AT 219 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 20 MILES WEST OF LAKE
TAWAKONI STATE PARK TO 14 MILES WEST OF WILLS POINT TO 18 MILES
WEST OF PURTIS CREEK STATE PARK...AND MOVING NORTHEAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PURTIS CREEK STATE PARK AROUND 230 AM
LAKE TAWAKONI STATE PARK AND WILLS POINT AROUND 235 AM
EAST TAWAKONI AND CANTON AROUND 240 AM
EDOM AND EDGEWOOD AROUND 245 AM
VAN...FRUITVALE AND EMORY AROUND 250 AM
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 513 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM MONDAY MORNING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM
MONDAY MORNING FOR NORTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 500 AM MONDAY MORNING FOR NORTH CENTRAL
TEXAS.
&&
LAT...LON 3236 9547 3237 9606 3272 9608 3285 9607
3286 9594 3290 9597 3299 9593 3299 9567
3296 9565 3272 9562 3272 9561 3264 9558
3248 9558 3241 9550
TIME...MOT...LOC 0719Z 234DEG 54KT 3290 9629 3269 9619
3242 9625
$$
85/NH2 follow-up statements
830
WWUS54 KFWD 110752
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 AM CDT MON APR 11 2011
TXC379-467-110815-
/O.CON.KFWD.SV.W.0050.000000T0000Z-110411T0815Z/
RAINS TX-VAN ZANDT TX-
252 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN VAN ZANDT AND RAINS COUNTIES...
AT 252 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 21 MILES NORTH OF EMORY TO 6 MILES NORTH OF EMORY TO
FRUITVALE...MOVING NORTHEAST AT 60 MPH.
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 522 AND 542.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM
CDT MONDAY MORNING FOR NORTHEASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM CDT
MONDAY MORNING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3255 9595 3276 9587 3299 9587 3299 9567
3296 9565 3272 9562 3272 9561 3263 9558
3248 9558 3245 9554 3244 9554
TIME...MOT...LOC 0752Z 234DEG 54KT 3319 9581 3298 9571
3271 9577
$$810
WWUS54 KFWD 110810
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT MON APR 11 2011
TXC379-467-110821-
/O.EXP.KFWD.SV.W.0050.000000T0000Z-110411T0815Z/
RAINS TX-VAN ZANDT TX-
310 AM CDT MON APR 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VAN ZANDT AND
RAINS COUNTIES EXPIRES AT 315 AM CDT...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 522 AND 542.
AT 311 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CDT MONDAY MORNING FOR
NORTHEASTERN TEXAS.
LAT...LON 3255 9595 3276 9587 3299 9587 3299 9567
3296 9565 3272 9562 3272 9561 3263 9558
3248 9558 3245 9554 3244 9554
TIME...MOT...LOC 0811Z 234DEG 54KT 3335 9553 3314 9543
3287 9549
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 2:02 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 11, 2:02 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 202 AM CDT MON APR 11 2011 .UPDATE... FORECAST UPDATED FOR NEW TORNADO WATCH 127 FOR NORTHEAST/EAST-CENTRAL COUNTIES OF NORTH TX THROUGH 6 AM CDT...AS LEWP/BOW ECHO WITH MESO- LOW TORNADIC POTENTIAL MOVES GRADUALLY AWAY FROM DFW METROPLEX AND TOWARDS AREAS ALONG AND NORTH OF I-20 AND UP TOWARDS PARIS/SULPHUR SPRINGS. CONVECTION SOUTH OF I-20 HAS WEAKENED SOMEWHAT...LIKELY DUE TO STRONGER CAPPING INVERSION IN PLACE. HOWEVER...HAVE RAISED POPS AND HELD MOST OF TORNADO WATCH 126 ACROSS SRN COUNTIES UNTIL 5 AM CDT. ON LATEST WATCH COORDINATION NOTIFICATION/WCN...DID REMOVE COUNTIES FROM TORNADO WATCH 126/SEVERE WATCH 123 THAT WERE ACROSS OUR WESTERN COUNTIES AND NO LONGER HAD A THREAT FOR SEVERE WEATHER. THIS WAS ALL INCLUDED ON THE LATEST WCN. 05/ && .PREV UPDATE... .UPDATE... THE SEVERE POTENTIAL WILL SPREAD EASTWARD OVERNIGHT WITH THE APPROACH OF AN UPPER LEVEL DISTURBANCE. A PREVIOUS UPDATE WAS DONE TO INCREASE THE POPS ACROSS THE AREAS EAST OF I-35. THE 00Z NAM AND 01Z HRRR /HIGH RESOLUTION RAPID REFRESH/ MODEL INDICATE THAT THE THUNDERSTORMS FROM CISCO TO SOUTHWEST OF JUNCTION WILL MOVE EAST/NORTHEAST ACROSS NORTH TEXAS THROUGH THE OVERNIGHT HOURS. 58 && .PREV DISCUSSION... /ISSUED 340 PM CDT SUN APR 10 2011/ IT WOULD BE MORE APPROPRIATE TO CALL THE SURFACE BOUNDARY THAT HAS ENTERED OUR NW CWA A WEAK COLD FRONT AND NOT A DRY LINE...AS PRESSURE RISES HAVE BEEN OCCURRING BEHIND IT WITH SLIGHTLY COOLER AIR ADVECTING SE. THIS WEAK FRONT IS NOW STALLING ALONG A LINE FROM NEAR GAINESVILLE TO MINERAL WELLS TO BROWNWOOD. MEANWHILE A POSITIVE TILT UPPER LEVEL TROUGH WILL BE MOVING THROUGH THE PLAINS TONIGHT WITH PV AT THE BASE OF THE TROUGH PROVIDING STRONG FORCING ACROSS OUR REGION. MUCH OF THIS FORCING WILL BE SPENT REMOVING THE CAP...BUT AS THE WARMER AIR IS LIFTED ALOFT...MID LEVEL LAPSE RATES WILL SUBSEQUENTLY WEAKEN. CIN SHOULD ERODE ALONG THE FRONT BY SUNSET AND EXPECT SCATTERED CONVECTION TO DEVELOP THEREAFTER. THERE WILL BE A SMALL CORRIDOR AND LIMITED TIME WINDOW WHEN SURFACE BASED CONVECTION IS POSSIBLE. SURFACED BASED CONVECTION WILL POSE THE GREATEST RISK OF SEVERE WEATHER TONIGHT AS IT WILL HAVE THE HIGHER INSTABILITY TO WORK WITH. THIS THREAT IS POSSIBLE /BUT NOT PROBABLE/ ROUGHLY 20 MILES EITHER SIDE OF A LINE FROM CLEBURNE TO SHERMAN...AND BETWEEN THE HOURS OF 6 AND 9 PM. OTHERWISE EXPECT MOST OF THE CONVECTION TO BE PRIMARILY ELEVATED THIS EVENING...WITH UNSTABLE PARCELS GENERALLY ORIGINATING IN THE 750-800 MB LAYER. THESE PARCELS WILL CONTAIN CAPE VALUES AROUND 500-1000J/KG...SO NOT OVERLY HIGH. DEEP LAYER SHEAR IS VERY STRONG...AND THUS ISOLATED SUPERCELLS WILL BE POSSIBLE EVEN IF THEY ARE SLIGHTLY ELEVATED. THE CONVECTION THAT DEVELOPS ALONG THE FRONT SHOULD HEAD EAST AND INTO A REGION OF HIGHER CIN ACROSS THE EASTERN ZONES AND LIKELY WEAKEN AND PERHAPS DISSIPATE AS STORMS OUT-RUN THE UPPER LEVEL FORCING. THIS IS WHAT THE RUC/HRRR HAS BEEN INDICATING. THUS THE BEST POPS AND HIGHEST QPF WILL BE IN A BAND BISECTING THE CWA FROM SW TO NE...OR JUST EAST OF THE STALLED FRONT. LATER TONIGHT A PLUME OF HIGHER MOISTURE ALOFT SHOULD PROVIDE FOR SOME CLOUD COVER AND LIGHT SHOWERS BEHIND THE COLD FRONT. IN THE DRIER AIR MASS BEHIND THE COLD FRONT...MUCH OF THIS WILL EVAPORATE...BUT DO HAVE LOW POPS THERE AS WELL. ALL RAIN SHOULD CLEAR THE AREA WEST TO EAST LATE TONIGHT...BUT WILL HAVE SOME LOW POPS IN THE FAR EAST EARLY MON AM. GENERALLY SUNNY SKIES AND MODEST NW WINDS ARE EXPECTED MONDAY WITH COOLER HIGH TEMPERATURES. SURFACE RIDGE WILL SIT OVER NORTH TEXAS MONDAY NIGHT AND EXCELLENT RADIATIONAL COOLING SHOULD BRING LOW TEMPS DOWN INTO THE 40S FOR MOST LOCATIONS OUTSIDE OF THE URBAN HEAT ISLAND. ANOTHER NICE DAY IS EXPECTED TUESDAY AS WINDS QUIETLY SWING AROUND TO THE SOUTHEAST. STRONGER SOUTH WINDS AND MORE MOISTURE/WARMER TEMPERATURES ARE EXPECTED WEDNESDAY AND WEDNESDAY NIGHT. NEXT UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS THURSDAY AND PUSH A FRONT THROUGH HERE THURSDAY EVENING. MOISTURE LOOKS A BIT TOO LIMITED FOR ANY GOOD RAIN WITH THIS SYSTEM...AND WILL CONTINUE WITH VERY LOW POPS EAST OF I-35. LOOKING AT THE BROADER FLOW IT APPEARS A PATTERN CHANGE WILL OCCUR WITH THE MAIN UPPER HIGHS/LOWS SHIFTING POSITIONS ACROSS THE NORTHERN HEMISPHERE. THIS LOOKS LIKE IT WILL BRING SOME COOLER AIR INTO THE REGION FOR A FEW DAYS FRIDAY INTO EARLY NEXT WEEK. WHETHER THIS PATTERN CHANGE RESULTS IN ANY BETTER CHANCES OF RAIN REMAINS TO BE SEEN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 52 81 56 80 / 5 0 0 0 5 WACO, TX 79 48 81 54 81 / 10 0 0 0 5 PARIS, TX 75 48 76 51 78 / 30 0 0 0 5 DENTON, TX 78 43 81 52 80 / 5 0 0 0 5 MCKINNEY, TX 78 43 79 50 79 / 10 0 0 0 5 DALLAS, TX 78 54 81 57 80 / 10 0 0 0 5 TERRELL, TX 76 48 80 54 80 / 20 0 0 0 5 CORSICANA, TX 79 52 80 55 81 / 30 0 0 0 5 TEMPLE, TX 80 49 81 54 83 / 20 0 0 0 5 MINERAL WELLS, TX 77 46 80 51 84 / 5 0 0 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 69/05
Hazardous weather outlook, Apr 10, 11:59 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1159 PM CDT SUN APR 10 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120500- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1159 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 123 IN EFFECT UNTIL 2 AM FOR COUNTIES ALONG AND NORTHWEST OF A COMANCHE TO TERRELL LINE. TORNADO WATCH NUMBER 126 IS IN EFFECT UNTIL 5 AM TO THE SOUTHEAST OF THE SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT ARE EXPECTED TO INCREASE IN COVERAGE OVERNIGHT AS THEY SWEEP EASTWARD ACROSS NORTH TEXAS. DAMAGING DOWNBURST WINDS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER HAZARDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS EAST OF INTERSTATE 35 ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT.
In the hours before
Local storm report, Apr 11, 1:44 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 AM TSTM WND GST WAXAHACHIE 32.40N 96.85W
04/11/2011 E80 MPH ELLIS TX AMATEUR RADIO
WAXAHACHIELocal storm report, Apr 11, 1:46 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM HAIL 12 W HONEY GROVE 33.58N 96.13W
04/11/2011 E1.00 INCH FANNIN TX AMATEUR RADIO
NEAR BONHAMLocal storm report, Apr 11, 1:51 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
151 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM TSTM WND GST 5 NW WAXAHACHIE 32.45N 96.91W
04/11/2011 E61 MPH ELLIS TX AWOS
MEASURED AT KJWYLocal storm report, Apr 11, 1:52 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
152 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG 4 NE ALVARADO 32.44N 97.17W
04/11/2011 JOHNSON TX CO-OP OBSERVER
6-12 INCH DIAMETER LIMBS DOWN NEAR FM 2738 AND HWY 67Local storm report, Apr 11, 1:56 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM TSTM WND GST 5 N WAXAHACHIE 32.47N 96.85W
04/11/2011 M90 MPH ELLIS TX TRAINED SPOTTER
POSSIBLE TORNADO ACCORDING TO SPOTTERLocal storm report, Apr 11, 1:58 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
158 AM CDT MON APR 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM HAIL PROSPER 33.23N 96.82W
04/11/2011 E1.75 INCH COLLIN TX PUBLIC
DAMAGE TO WINDOWS...CARS AND TREESThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Apr 10, 7:17 PM CDT | Special Weather Statement | FWD | Montague | 28 min |
| Apr 10, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker | 59 min |
| Apr 10, 7:42 PM CDT | Special Weather Statement | FWD | Cooke, Montague | 33 min |
| Apr 10, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Apr 10, 8:13 PM CDT | Special Weather Statement | FWD | Cooke | 32 min |
| Apr 10, 8:18 PM CDT | Special Weather Statement | FWD | Wise | 27 min |
| Apr 10, 8:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Apr 10, 8:49 PM CDT | Special Weather Statement | FWD | Eastland, Palo Pinto | 26 min |
| Apr 10, 9:09 PM CDT | Special Weather Statement | FWD | Palo Pinto | 36 min |
| Apr 10, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 44 min |
| Apr 10, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 46 min |
| Apr 10, 9:38 PM CDT | Special Weather Statement | FWD | Jack | 37 min |
| Apr 10, 9:47 PM CDT | Tornado Warning | FWD | Parker | 22 min |
| Apr 10, 9:56 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Apr 10, 9:59 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 35 min |
| Apr 10, 10:09 PM CDT | Special Weather Statement | FWD | Erath | 36 min |
| Apr 10, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 59 min |
| Apr 10, 10:20 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 34 min |
| Apr 10, 10:45 PM CDT | Special Weather Statement | FWD | Grayson | 30 min |
| Apr 10, 11:04 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Apr 10, 11:17 PM CDT | Special Weather Statement | FWD | Denton, Parker, Wise | 28 min |
| Apr 10, 11:22 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 68 min |
| Apr 10, 11:52 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 53 min |
| Apr 10, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Denton, Tarrant | 37 min |
| Apr 11, 12:05 AM CDT | Severe Thunderstorm Warning | FWD | Grayson | 39 min |
| Apr 11, 12:23 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 12:25 AM CDT | Tornado Warning | FWD | Hamilton | 20 min |
| Apr 11, 12:28 AM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 62 min |
| Apr 11, 12:41 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| Apr 11, 12:47 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 58 min |
| Apr 11, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 41 min |
| Apr 11, 12:55 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 35 min |
| Apr 11, 1:15 AM CDT | Tornado Warning | FWD | Johnson | 21 min |
| Apr 11, 1:23 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson, Navarro | 51 min |
| Apr 11, 1:34 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 43 min |
| Apr 11, 1:35 AM CDT | Tornado Warning | FWD | Ellis | 25 min |
| Apr 11, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 52 min |
| Apr 11, 2:01 AM CDT | Tornado Warning | FWD | Dallas, Kaufman | 30 min |
| Apr 11, 2:13 AM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rockwall | 35 min |
| Apr 11, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 52 min |
| Apr 11, 2:59 AM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 11, 4:07 AM CDT | Special Weather Statement | FWD | Henderson | 23 min |
| Apr 11, 4:14 AM CDT | Special Weather Statement | FWD | Falls | 31 min |
| Apr 11, 5:05 AM CDT | Special Weather Statement | FWD | Milam | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.